Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 826564, 8 pages
http://dx.doi.org/10.1155/2013/826564
Research Article

Solutions to the System of Operator Equations , , and on Hilbert -Modules

1Department of Mathematics, Tongji University, Shanghai 200092, China
2Department of Basic Teaching, Jianqiao College, Shanghai 201319, China

Received 12 September 2013; Accepted 4 November 2013

Academic Editor: Antonio M. Peralta

Copyright © 2013 Xiaochun Fang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. G. Douglas, “On majorization, factorization, and range inclusion of operators on Hilbert space,” Proceedings of the American Mathematical Society, vol. 17, no. 2, pp. 413–415, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Dajić and J. J. Koliha, “Positive solutions to the equations AX=C and XB=D for Hilbert space operators,” Journal of Mathematical Analysis and Applications, vol. 333, no. 2, pp. 567–576, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Fang, “The representation of topological groupoid,” Acta Mathematica Sinica, vol. 39, no. 1, pp. 6–15, 1996. View at Google Scholar
  4. X. Fang, “The induced representation of C*-groupoid dynamic systems,” Chinese Annals of Mathematics B, vol. 17, no. 1, pp. 103–114, 1996. View at Google Scholar · View at MathSciNet
  5. X. Fang, “The realization of multiplier Hilbert bimodule on bidual space and Tietze extension theorem,” Chinese Annals of Mathematics B, vol. 21, no. 3, pp. 375–380, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Fang, J. Yu, and H. Yao, “Solutions to operator equations on Hilbert C*-modules,” Linear Algebra and its Applications, vol. 431, no. 11, pp. 2142–2153, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  7. E. C. Lance, Hilbert C*-Modules: A Toolkit for Operator Algebraists, Cambridge University Press, Cambridge, UK, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. K. Jensen and K. Thomsen, Elements of KK-Theory, Birkhäuser, Cambridge, Mass, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  9. N. E. Wegge-Olsen, K-Theory and C*-Algebras: A Frendly Approach, Oxford University Press, Oxford, UK, 1993. View at MathSciNet
  10. Q.-W. Wang and C.-Z. Dong, “Positive solutions to a system of adjointable operator equations over Hilbert C*-modules,” Linear Algebra and its Applications, vol. 433, no. 7, pp. 1481–1489, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Fang and J. Yu, “Solutions to operator equations on Hilbert C*-modules II,” Integral Equations and Operator Theory, vol. 68, no. 1, pp. 23–60, 2010. View at Publisher · View at Google Scholar · View at MathSciNet